# SDR MK1Y20230305012

- Difficulty date: March 5, 2023
- Submitted: March 5, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N206CM
- Make and model: Boeing 767-35H
- Aircraft serial: 26388
- Aircraft time: 116,246 hours, 20,837 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

ENGINE #2 INBD CORE COWL SKIN: DURING MAINTENANCE INSPECTION AT IAI FOUND EXISTING HAT FRAME REPAIR NOT ACCORDING TO SRM ON INBD CORE COWL ENG #2 NAC STA 303.75 BT 11 TO 12 O’CLOCK.EXTERNAL DOUBLER SIZE: 1.7”X7.1”. ENGEL PATCH SIZE: 6”X4” APP. P/N: 224-2301-513, S/N: 0233.
